BibTeX record journals/mp/FattlerRSRR82

download as .bib file

@article{DBLP:journals/mp/FattlerRSRR82,
  author    = {J. E. Fattler and
               Gintaras V. Reklaitis and
               Y. T. Sin and
               R. R. Root and
               K. M. Ragsdell},
  title     = {On the computational utility of posynomial geometric programming solution
               methods},
  journal   = {Math. Program.},
  volume    = {22},
  number    = {1},
  pages     = {163--201},
  year      = {1982},
  url       = {https://doi.org/10.1007/BF01581036},
  doi       = {10.1007/BF01581036},
  timestamp = {Sat, 27 May 2017 14:25:33 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mp/FattlerRSRR82},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics